# SDR 01FDEA01018

- Difficulty date: December 1, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 1 BUS LOST AT ROTATION.  RESET NR 1 BUS, LUBRICATED C/B.  OK FOR SERVICE.
